On singular points of topological imbeddings of manifolds and the union of locally flat cells
Doklady Akademii Nauk, Tome 167 (1966) no. 3, pp. 528-530
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_167_3_a10,
author = {A. V. Chernavskii},
title = {On singular points of topological imbeddings of manifolds and the union of locally flat cells},
journal = {Doklady Akademii Nauk},
pages = {528--530},
year = {1966},
volume = {167},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_167_3_a10/}
}
A. V. Chernavskii. On singular points of topological imbeddings of manifolds and the union of locally flat cells. Doklady Akademii Nauk, Tome 167 (1966) no. 3, pp. 528-530. http://geodesic.mathdoc.fr/item/DAN_1966_167_3_a10/